International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part A

On the property of properness in the extended triple-error-correcting BCH codes


Author(s): Anita Pruthi

Abstract: The undetected error probability Pu (€) for the primitive triple-error-correcting BCH codes of blocklength 2m - 1 on a BSC with cross-over probability € 1/2 has been widely studied. In this correspondence, extended triple-error-correcting BCH codes of blocklength 2m are studied and the results presented in are supported and strengthened but with a different approach i.e., it is proved that the extended triple-error-correcting BCH codes of blocklength 2m don’t satisfy the properties of proper codes for even m 6, m integer.

DOI: 10.22271/maths.2018.v3.i2a.602

Pages: 45-47 | Views: 115 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Anita Pruthi. On the property of properness in the extended triple-error-correcting BCH codes. Int J Stat Appl Math 2018;3(2):45-47. DOI: 10.22271/maths.2018.v3.i2a.602
Call for book chapter
International Journal of Statistics and Applied Mathematics